# SDR SWAA2022032912629

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE PANEL 661BB AFT FASTENER ROW HAS SEVERAL CRACKED HOLES ON INTERNAL SIDE / BONDED AND RESTORED PAINT FINISH ON PNL 661BB SEVERAL CRAKED HOLES ON INTERNAL SIDE; AT FASTNER HOLE. IAW B737-700 SRM 57-51-01-2R-1 REV 68; SRM 51-70-04-2R-9 REV 68; SRM 51-70-04-2R-0 REV 68; AMM 51-21-81-370-802 REV 69; AMM 51-21-99-300-801 REV699 A27759; A33188; A13438; A86337; A06746
